advertisement
Question
Posted by: Ginger | 2008/06/23

Back on Triphasil-Symp of preg normal??

Hello, 3 months ago I went off the pill-I decided to go back on about a month ago.I`ve been experiencing some early pregnancy symptoms (exactly the same) about 2 weeks after I went back on. Is this normal?? If so, how long will my body take to adjust.

I`ve done a HPT last Friday and it showed negative. I`ve also had my period last week but of course it was a bit haywire. Any feedback would be of help.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

When you start a contraceptive pill, your body takes about 3 months for your body to adjust. Nausea, headaches and breast tenderness are common symptoms.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mammy | 2008/10/13

i had an unprotected sex on the 30 SEp and expectinng my period on fridat the 10 which never came. during the whole of last week my stomach was constipated, could this mean that Im pregnant?. Iv talked to the man in charge and he said if positive he is not responsible and we have been together for two years. how am i going to survive this

Reply to mammy
Posted by: Ginger | 2008/06/24

Thank You GD

Reply to Ginger

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement